# SDR A6WA201311244438

- Difficulty date: November 24, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- Engine: Ge CF343B1
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Mount Bracket
- Condition: Cracked
- Location: Lt Exhaust
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENG JET PIPE INBD & OTBD MOUNT NUTPLATE BRACKETS ARE CRACKED.  R & R CRACKED NUTPLATE BRACKETS IAW CRJ 200 SRM 51-42-06.
